English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Estimating the number of clusters via a corrected clustering instability

MPS-Authors
/persons/resource/persons139851

Wulff,  Dirk U.
Center for Adaptive Rationality, Max Planck Institute for Human Development, Max Planck Society;
External Organizations;

External Ressource
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Haslbeck, J. M. B., & Wulff, D. U. (2020). Estimating the number of clusters via a corrected clustering instability. Computational Statistics, 35, 1879-1894. doi:10.1007/s00180-020-00981-5.


Cite as: http://hdl.handle.net/21.11116/0000-0006-752E-4
Abstract
There is no abstract available